MathSciNet Relay Station
MathSciNet bibliographic data
MR2350385 (2008k:11059) 11G05 (11F80)
Holden, Christopher Mod 4 Galois representations and elliptic curves. Proc. Amer. Math. Soc. 136 (2008), no. 1, 31–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement